Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An observation concerning Ritz-Galerkin methods with indefinite bilinear forms

Author: Alfred H. Schatz
Journal: Math. Comp. 28 (1974), 959-962
MSC: Primary 65N30; Secondary 35JXX
MathSciNet review: 0373326
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence, uniqueness and error estimates for Ritz-Galerkin methods are discussed in the case where the associated bilinear form satisfies a Gårding type inequality, i.e., it is indefinite in a certain way. An application to the finite element method is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 35JXX

Retrieve articles in all journals with MSC: 65N30, 35JXX

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society